Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Yellow liquid from nostrils. Why headache? Cold related?

Hello. For the past 6 or 7 hours, I ve had a yellowish-clear liquid pour out of my Left nostril only. I thought it was a nose bleed until I noticed the color. I also have had a headache for the past day or so. And a really bad taste in my mouth! Should I be concerned and visit my local ER, or is it cold related? Thank you for your time! Lisa
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Health care magic.
I went through the history provided by you.
It seems from the history that you are having yellow liquid from nostril. This is related to cold and no need to worry. This indicates purulent infection and requires treatment by the use of appropriate antibiotics along with the decongestant drugs for treatment of cold.
You need to consult your doctor for examination and treatment by prescription of appropriate drugs.

Thank you for writing to us
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor